Granite Falls, North Carolina
A 31-year-old male asked:
My doctor gave me nexuim which has helped with burning and nausea but i now got a lot of gas pains in lower belly is think a side effect how long ?
1 doctor answer • 1 doctor weighed in
Gastroenterology 46 years experience
Abdominal pain: One of the side effects of Nexium (esomeprazole) and similar medications referred to as ppis is abdominal pain. It is in fact one of the more common side effects. It is also difficult to say how long those symptoms will last since it is variable from person to person. In general however if side effects last longer than a week or so, an alternative medication may be needed. See your doctor.
5.9k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.